Some remarks on Toeplitz multipliers and Hankel matrices

Aleksander Pelczynski, Fyodor Sukochev

    Research output: Contribution to journalArticle

    7 Citations (Scopus)
    Original languageEnglish
    Pages (from-to)175-204
    Number of pages30
    JournalStudia Mathematica
    Volume175
    Issue number2
    Publication statusPublished - 2006

    Cite this

    Pelczynski, A., & Sukochev, F. (2006). Some remarks on Toeplitz multipliers and Hankel matrices. Studia Mathematica, 175(2), 175-204.